# SDR AALA202111234959

- Difficulty date: November 14, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 23,349 hours, 6,823 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON BASE MAINTENANCE: MAIN CABIN FLOOR PANEL 251PF IS DELAMINATED **SUPPLEMENTAL REPORT FOR AALA202111154959: REPLACED FLOOR PANEL PER SRM 53-02-00-011 AND IRM 9701 REV.1. ** (CLOSED)
